# SDR SWIA202157845

- Difficulty date: February 19, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED (2) LOCATIONS INNER SURFACE NEAR TOP STEP.     (C-CHECK RO 4/25/2021)    RECEIVED NEW PAX DOOR AFT WEB P/N 601R317071-11 , LOCATED & DRILLED & INSTALLED ATTACHING ANGLES IAW CRJ 200 SRM 51-40-11 & 51-42-06 REV 38  7-10-19
